# SDR DL76L000944

- Difficulty date: May 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 12,460 hours, 1,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID SMELL IN COCKPIT PASSING 13,000 FT, SMOKE/HAZE IN MID CABIN.  RETURNED TO ATL.  FWD TO MCO.  ACM REPLACED IN JFK ON 5/12/00.  SYSTEM CHECKS NORMAL.
